# SDR R61A2024012600040

- Difficulty date: January 5, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 32,637 hours, 23,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Frms 89-90 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BELOW FLOOR STGR-21L HAS CORROSION BETWEEN FR-89 AND 90. PERFORMED PERMANENT REPAIR BY REMOVING AND REPLACING STGR 21L SPLICE REPAIR FROM FR 83-90 IN ACCORDANCE WITH, REF ETD2024-170-000792.
